# SDR DALA2021021800953

- Difficulty date: February 10, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 13,828 hours, 1,369 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3501 DOOR HANDLE DAMAGED AT 2R.  CORRECTIVE ACTION: REPLACED HANDLE COVER TRIM AT DOOR 2RT.  (7681298)
